Academic
Publications
Robustness properties of a rule for monetary policy

Robustness properties of a rule for monetary policy,10.1016/0167-2231(88)90011-5,Carnegie-rochester Conference Series on Public Policy,Bennett T. Mcca

Robustness properties of a rule for monetary policy   (Citations: 211)
BibTex | RIS | RefWorks Download
Journal: Carnegie-rochester Conference Series on Public Policy , vol. 29, pp. 173-203, 1988
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: